# SDR W1X2008F00000

- Difficulty date: May 23, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N5338C
- Make and model: Cessna 310R
- Aircraft serial: 310R1544
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 084300117
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF NOSE GEAR TO EXTEND, FOUND BELLCRANK ON GEAR BOX BROKEN.  (K)
